Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 17, 2022, 9:34 PM CDT for 5 counties in Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2022, 9:34 PM CDT (02:34 UTC)
- Expired
- Mar 17, 2022, 10:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Creek County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 68 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 9:45 PM CDT | TSTM WND DMG | 7 W Okmulgee, OK | SEVERAL TREES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 17, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted.
485
WUUS54 KTSA 180234
SVRTSA
OKC037-101-107-111-143-180315-
/O.NEW.KTSA.SV.W.0009.220318T0234Z-220318T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
934 PM CDT Thu Mar 17 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Creek County in northeastern Oklahoma...
West central Muskogee County in east central Oklahoma...
Okmulgee County in northeastern Oklahoma...
South central Tulsa County in northeastern Oklahoma...
Eastern Okfuskee County in east central Oklahoma...
* Until 1015 PM CDT.
* At 933 PM CDT, a severe thunderstorm was located 6 miles southeast
of Okfuskee, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Okmulgee... Bixby...
Okfuskee... Glenpool...
Henryetta... Morris...
Beggs... Mounds...
Weleetka... Dewar...
Schulter... Boynton...
Grayson... Clearview...
Preston... Bald Hill...
Okmulgee State Park... Pharoah...
Liberty... Bryant...
This includes Interstate 40 in Oklahoma between mile markers 223 and
237.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3599 9600 3566 9558 3555 9577 3555 9582
3552 9582 3534 9614 3553 9637
TIME...MOT...LOC 0233Z 221DEG 44KT 3553 9614
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MAB2 follow-up statements
356
WWUS54 KTSA 180245
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
945 PM CDT Thu Mar 17 2022
OKC037-107-180255-
/O.CAN.KTSA.SV.W.0009.000000T0000Z-220318T0315Z/
Creek OK-Okfuskee OK-
945 PM CDT Thu Mar 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CREEK AND EASTERN
OKFUSKEE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3586 9609 3586 9603 3594 9603 3599 9600
3566 9558 3555 9577 3555 9582 3552 9582
3543 9599 3552 9609 3555 9609 3555 9613
3561 9619 3570 9619
TIME...MOT...LOC 0245Z 221DEG 44KT 3565 9602
$$
OKC101-111-143-180315-
/O.CON.KTSA.SV.W.0009.000000T0000Z-220318T0315Z/
Muskogee OK-Okmulgee OK-Tulsa OK-
945 PM CDT Thu Mar 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WEST CENTRAL MUSKOGEE...OKMULGEE AND SOUTH CENTRAL TULSA
COUNTIES...
At 945 PM CDT, a severe thunderstorm was located 3 miles northwest of
Okmulgee, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Okmulgee... Bixby...
Glenpool... Henryetta...
Morris... Beggs...
Dewar... Schulter...
Boynton... Grayson...
Preston... Bald Hill...
Okmulgee State Park... Liberty...
Hectorville... Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3586 9609 3586 9603 3594 9603 3599 9600
3566 9558 3555 9577 3555 9582 3552 9582
3543 9599 3552 9609 3555 9609 3555 9613
3561 9619 3570 9619
TIME...MOT...LOC 0245Z 221DEG 44KT 3565 9602
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MAB790
WWUS54 KTSA 180312
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1012 PM CDT Thu Mar 17 2022
OKC101-111-143-180321-
/O.EXP.KTSA.SV.W.0009.000000T0000Z-220318T0315Z/
Muskogee OK-Okmulgee OK-Tulsa OK-
1012 PM CDT Thu Mar 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MUSKOGEE...
OKMULGEE AND SOUTH CENTRAL TULSA COUNTIES WILL EXPIRE AT 1015 PM
CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3586 9609 3586 9603 3594 9603 3599 9600
3566 9558 3555 9577 3555 9582 3552 9582
3543 9599 3552 9609 3555 9609 3555 9613
3561 9619 3570 9619
TIME...MOT...LOC 0311Z 221DEG 44KT 3589 9577
$$
MABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 6:34 PM CDT, 3 hours earlier.
Area forecast discussion, Mar 17, 6:34 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service Tulsa OK 634 PM CDT Thu Mar 17 2022 ...New AVIATION... .SHORT TERM... (Through tonight ) Issued at 233 PM CDT Thu Mar 17 2022 Afternoon surface analysis depicts a surface low northwest of KSPS with a dryline extending south to just west of the Texas Hill Country. A stationary front extends north of the low across northwest Oklahoma into eastern Kansas. Dewpoints continue to struggle to increase across the warm sector with 40s still present area-wide at 3 pm. The surface low is forecast to lift east into east- central Oklahoma this evening as the parent upper low moves from the Texas Panhandle across northern Oklahoma and into Missouri by Friday afternoon. Convection has been slow to develop and still may be an hour or two away. Expect scattered storms to develop in the vicinity of the triple point across south-central Oklahoma late this afternoon as stronger lift approaches. Showers and storms will then expand north and east in coverage and intensity. Diurnal cooling will limit the eastward extent of severe weather potential but strengthening moisture advection could prolong some stronger updrafts into portions of southeast Oklahoma maybe as far north as just south of Tulsa through 03-05Z timeframe. CAMS have been fairly consistent with some strong wind gusts within the expanding line of convection across our western most counties with some potential for rotating updrafts given the strong deep layer and marginal 0-3 km shear. Steep lapse rates and low melting levels typical of this time of year will also keep the threat of large hail with the more organized activity. A secondary pulse of convection and moderate rainfall rates could occur after midnight in the vicinity of the upper low as it move into northeast Oklahoma and northwest Arkansas with wrap around showers across the remainder of northeast Oklahoma through the night. && .LONG TERM... (Tomorrow through Thursday) Issued at 233 PM CDT Thu Mar 17 2022 A raw, windy day is expected on Friday as clouds and showers linger in the wake of the departing system. Winds will be strong from the onset with gusts of 25 to 30 mph at times across northeast Oklahoma into early afternoon. Winds will subside late in the day with a few breaks in clouds far west as afternoon highs struggle into mid 50s. A surface high will slide east across the region on Saturday with a trailing shortwave providing some scattered clouds through the day. While temperatures rebound some, stronger southerly flow and a passing shortwave ridge will provide an even warmer day Sunday. Unfortunately, the fire weather threat will also return as near critical spread rates combine with afternoon RH values below 30%. Fuel conditions will be muted some by tonight's rainfall however a day of good drying in between will help finer grasses dry out with ERCs still forecast to be above the 75th percentile west of US 75. Another widespread and likely heavier rain event is expected early next week as another storm system digs into the Desert Southwest and slowly emerges across the High Plains late Monday. Deterministic guidance is in better agreement with the timing and position of the system with ensemble members continuing to show a good chance (50-60% chance of >2") of meaningful rainfall across a good portion of eastern Oklahoma and northwest Arkansas. Excessive rainfall is still not out of the question with the most favored areas at this time closer to the Arklatex, however this will likely be adjusted as the event draws closer with a slight shift in the storm system dragging higher QPF amounts across a broader portion of southern or eastern Oklahoma. The slow movement of the system will keep rain chances going well into Tuesday with some locations across the north seeing precipitation into Wednesday morning. Temperatures will be closer to average or below for this time of year thanks to the persistent clouds and rain into the middle of next week. && .AVIATION... (00Z TAFS) Issued at 616 PM CDT Thu Mar 17 2022 Showers and thunderstorms will overspread ern OK and nwrn AR this evening with MVFR ceilings and IFR visibilities expected with much of this activity, along with gusty winds ern OK sites. MVFR ceilings overspread all sites by late tonight, and become IFR nern OK and nwrn AR behind front late tonight and Friday morning. Shower activity likely to continue nern OK sites through mid morning with MVFR/IFR ceilings persisting until well into the afternoon all sites. Strong and gusty west-northwest to north-northwest wind behind FROPA continuing through much of Friday. && .PRELIMINARY POINT TEMPS/POPS... TUL 43 53 36 70 / 90 50 0 0 FSM 48 56 38 67 / 90 40 0 0 MLC 43 53 37 69 / 90 20 0 0 BVO 41 52 33 69 / 90 60 0 0 FYV 46 55 35 64 / 90 60 10 0 BYV 51 56 37 61 / 80 70 10 0 MKO 43 53 34 66 / 90 30 0 0 MIO 45 55 34 64 / 80 70 10 0 F10 43 53 36 69 / 90 20 0 0 HHW 45 55 36 68 / 70 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...24 LONG TERM....24 AVIATION...69
Hazardous weather outlook, Mar 17, 5:08 PM CDT, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 508 PM CDT Thu Mar 17 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 508 PM CDT Thu Mar 17 2022 ...Severe Potentials This Evening For Parts of Eastern Oklahoma... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Limited. AREA...Mainly Along and West of a Okmulgee to Hugo Line. ONSET...After 8 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Mainly Along and Southwest of a Tulsa to Fort Smith Line. ONSET...After 8 PM Eastern Oklahoma. After 10 PM West Central Arkansas. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 8 PM Eastern Oklahoma. After 10 PM Northwest Arkansas. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Limited. AREA...Much of Eastern Oklahoma. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms developing in southwest Oklahoma will spread into Eastern Oklahoma around mid evening and then into northwest Arkansas late this evening as a strong cold front and low pressure system move into the region. Instability interacting with the cold front will allow for some of these storms to become severe. The greater potential for severe storms is mainly along and southeast of a Tulsa to Fort Smith line this evening into the overnight hours. Severe potentials should begin weakening after midnight tonight. Damaging winds of 60 to 70 mph and up to golf ball size hail will be the primary threats. At the same time, a low tornado potential will also be possible this evening, mainly along and west of an Okmulgee to Hugo line. Ahead of the storms and cold front, gusty southeasterly winds and warm temperatures will allow for a limited fire weather danger to remain possible. The greater potential was mainly along and west of Highway 75 in northeast Oklahoma, though limited fire concerns could be possible for much of eastern Oklahoma. Fire dangers should weaken through the early evening hours as moisture increases ahead of the cold front. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Thunderstorm Potential...High Wind Potential. SATURDAY...No Hazards. SUNDAY...Very High Fire Weather Potential...High Wind Potential. MONDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. TUESDAY...Thunderstorm Potential...High Wind Potential. WEDNESDAY...High Wind Potential. EXTENDED DISCUSSION... Showers and a few thunderstorms are expected to be ongoing across much of eastern Oklahoma and northwest Arkansas Friday morning. This precipitation should taper off from southwest to northeast during the day and exit by late afternoon as the low pressure system exits the region. Severe weather is not expected Friday. Behind the cold front, gusty north to northwesterly winds are forecast during the morning and afternoon hours. Another strong upper level storm system will impact the region early next week. Widespread showers and scattered thunderstorms with heavy rainfall will spread across eastern Oklahoma and northwest Arkansas Monday into Tuesday. Widespread 1 to 3 inch rainfall amounts are currently forecast with locally higher amounts possible, mainly across southeast Oklahoma and northwest Arkansas. Flooding concerns will likely begin to increase due to the heavy rainfall. Severe weather potentials could also become possible across the region in the Monday to Tuesday time frame. EMERGENCY MANAGEMENT PLANNING STATEMENT... Forecast rain amounts for early next week will continue to be refined in the coming days, including any potential for flooding and or severe weather. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 17, 8:36 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
836 PM CDT Thu Mar 17 2022
OKZ064-065-180200-
Okfuskee OK-Creek OK-
836 PM CDT Thu Mar 17 2022
...A strong thunderstorm will impact portions of southwestern Creek
and Okfuskee Counties through 900 PM CDT...
At 834 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northwest of Cromwell, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Okemah... Okfuskee...
Boley... Paden...
Bearden... Castle...
Welty... Milfay...
Mason...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 223.
Interstate 44 between mile markers 178 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3582 9662 3564 9619 3556 9619 3555 9616
3529 9630 3529 9644 3546 9644 3546 9647
3543 9650 3543 9652 3546 9654 3544 9657
3541 9654 3539 9654 3541 9658 3540 9660
3540 9662
TIME...MOT...LOC 0134Z 206DEG 40KT 3538 9651
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MABSpecial weather statement, Mar 17, 9:06 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
906 PM CDT Thu Mar 17 2022
OKZ064>066-180245-
Okmulgee OK-Okfuskee OK-Creek OK-
906 PM CDT Thu Mar 17 2022
...A strong thunderstorm will impact portions of southeastern Creek,
northwestern Okmulgee and northeastern Okfuskee Counties through 945
PM CDT...
At 905 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
southwest of Okfuskee, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Okmulgee... Okfuskee...
Beggs... Slick...
Preston... Okmulgee State Park...
Welty... Mason...
This includes Interstate 44 between mile markers 196 and 202.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3543 9625 3559 9649 3598 9628 3575 9588
TIME...MOT...LOC 0205Z 211DEG 36KT 3556 9632
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MABSpecial weather statement, Mar 17, 9:19 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
919 PM CDT Thu Mar 17 2022
OKZ065-066-071-073-180245-
Pittsburg OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
919 PM CDT Thu Mar 17 2022
...Strong thunderstorms will impact portions of western McIntosh,
northwestern Pittsburg, Okmulgee and eastern Okfuskee Counties
through 945 PM CDT...
At 919 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Okemah to Wetumka to near
Atwood. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Okmulgee... Okemah...
Okfuskee... Henryetta...
Morris... Weleetka...
Dewar... Schulter...
Indianola... Grayson...
Hanna... Hoffman...
Clearview... Stidham...
Preston... Raiford...
Vivian... Pharoah...
Bald Hill... Okmulgee State Park...
This includes Interstate 40 in Oklahoma between mile markers 217 and
255.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3554 9637 3586 9586 3586 9578 3573 9577
3572 9573 3565 9571 3555 9571 3555 9568
3552 9567 3514 9574 3499 9609 3505 9609
3512 9603 3512 9601 3515 9601 3515 9598
3529 9598 3529 9633
TIME...MOT...LOC 0219Z 222DEG 44KT 3548 9629 3523 9625 3497 9635
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MABThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Mar 17, 9:06 PM CDT | Special Weather Statement | TSA | Okmulgee | 39 min |
| Mar 17, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 48 min |
| Mar 17, 9:19 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 26 min |
| Mar 17, 9:43 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 32 min |
| Mar 17, 10:06 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa, Wagoner | 24 min |
| Mar 17, 10:31 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Mar 17, 10:58 PM CDT | Special Weather Statement | TSA | Craig, Mayes | 32 min |
| Mar 17, 11:25 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 65 min |
| Mar 18, 12:44 AM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| Mar 18, 1:29 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 31 min |
| Mar 18, 2:06 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 24 min |
| Mar 18, 2:24 AM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
| Mar 18, 2:40 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 35 min |
| Mar 18, 3:05 AM CDT | Special Weather Statement | TSA | Adair | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.